# SDR AALA202204083874

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737-8
- Aircraft serial: 44463
- Aircraft time: 7,178 hours, 2,849 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: L5343
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 39,997 hours, 15,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER CABIN AFT LIFE RAFT PRESSURE LOW. REPLACED LIFE RAFT PER AMM 25-64-00.
